# SDR JR2R20240323521

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17119903401
- Condition: Cracked
- Location: Zone 100
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BODING FAIRING LH WEB AT FR52 CRACKED.  REMOVED AND REPLACED
